MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 LCS COM 3 PEG M/B PAT REP STD+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDIC INC, 1818910 LCS COM 3 PEG M/B PAT REP STD+; LCS COMPLETE : KNEE PATELLA
Catalog Number 129409850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain.Did a poly swap.Doi: unknown; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COM 3 PEG M/B PAT REP STD+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7868644
Report Number1818910-2018-69122
Device Sequence Number13872735
Product Code NJL
UDI-Device Identifier10603295022794
UDI-Public10603295022794
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight80